Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor dosage increase... too fast?

Posted by Steve on August 23, 1999, at 23:40:27

What happens if one increases the doseage of Effexor too quickly, say from the initial 37.5 to 75 to 150 in two weeks? I feel very fatigued and confused. Is this b/c of too much Effexor, depression, something else???




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Steve thread:10604